I had sex November 29, at 3 am, unprotected. I'm on birth control, and I've been taking it correctly, one day I was late by 3 hours. I took a plan b 10 hours after I had sex. I got my period around my normal time, and lasted from December 8-13. The night it ended, i started to have cramps, and still have them 4 days later. My boobs just started to hurt, like for 10 seconds. are the cramps just my hormones?
Have you done a pregnancy test? Easiest way to find out!
It's normal to get all sorts of hormonal side effects for several weeks after using Plan B. The symptoms can be quite like having a period or pregnancy, as they are obviously both hormonal activities.
The only way you're going to know for sure, is to do a pregnancy test, because sometimes you can get bleeding with Plan B, that you can mistake for our period.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Jan 2015 • 1 answer
Posted 5 Feb 2015 • 1 answer
Posted 5 Mar 2015 • 2 answers
Posted 17 Oct 2015 • 1 answer
Can I be pregnant if I'm taking birth control irregularly but I took plan b the day after I had sex?
Posted 14 Aug 2016 • 1 answer